MedElevator Войти в исследования
← Поиск публикаций
Gan to kagaku ryoho. Cancer & chemotherapy · 2015

[Stevens-Johnson syndrome induced by regorafenib in a patient with progressive recurrent rectal carcinoma].

Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Mihara Yutaro, Yamaguchi Keizo, Nakama Takekuni, Nakayama Goichi, Kamei Hideki, Ishibashi Nobuya, Uchida Shinji, Akagi Yoshito, Ogata Yutaka

Аннотация

A 55-year-old man with rectal carcinoma underwent lower anterior resection. Eight years after surgery, multiple metastases were detected in the liver, lung, and abdominal lymph nodes. The metastatic cancers were resistant to standard chemotherapy. Thus, regorafenib was administered to the patient. The patient presented symptoms of Stevens-Johnson syndrome (SJS) nine days after regorafenib administration, and hence, treatment was terminated. To treat SJS, he received oral and topical steroid therapies. SJS is an important adverse event that hinders the continuation of regorafenib treatment. Thus, it is necessary to continually check the patient's skin condition carefully, especially at early stages of treatment. To our knowledge, this is the first report of SJS arising during the course of regorafenib treatment.

Предметные рубрики MeSH